Illinois Journal of Mathematics

Two-element generation of the projective unimodular group

A. A. Albert and John Thompson

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 3, Issue 3 (1959), 421-439.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255455263

Mathematical Reviews number (MathSciNet)
MR0106951

Zentralblatt MATH identifier
0098.02302

Subjects
Primary: 20.00

Citation

Albert, A. A.; Thompson, John. Two-element generation of the projective unimodular group. Illinois J. Math. 3 (1959), no. 3, 421--439. https://projecteuclid.org/euclid.ijm/1255455263


Export citation